# SDR SWAA2022022435484

- Difficulty date: October 31, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 22,417 hours, 9,634 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL CRACKED / R&R L/H HORIZONAL STABILIZER FWD UPPER SLIDING SEAL REF AMM 53-31-31.AMT 676662INSP 50310
